# SDR SWAA2021050579378

- Difficulty date: May 19, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 64,265 hours, 37,358 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / R&R RT HORIZ STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31.
